Coronado Speed Festival Naval Air Station North Island September 18-20, 2015

PROVISIONAL SCHEDULE

4.10 pm Race group 7 4.35 pm Race group 8 5.00 pm Race group 9 5.25 pm Race group 10

```
Race Group 1: Small bore prod. Sports cars and sedans. (SVRA Gr.1)
Race Group 2: Formula Ford and Formula B cars. SVRA Gr.2
Race Group 3: World Sports Cars, GT, Prototype and Can-Am Cars 1960-1979 (SVRA Gr. 5+7)
Race Group 4: Big Bore Production and Sports Cars through 1972. (SVRA Gr. 6.)
Race Group 5: Medium bore Production and Sports cars prior 1972 (SVRA Gr. 3+4)
Race Group 6: Series Production Sports Cars and Sedans prior to 1979. (SVRA Gr. 8.)
Race Group 7: Wings and Slicks Formula cars. (SVRA Gr.9.)
Race Group 8: Historic Stock cars. (SVRA Gr. 10- SC1/2/3.)
Race Group 9: Pre war Sports cars and Formula cars
Race group 10: Historic Trans Am cars
Thursday, September 17
                                                                  Sunday, September 20
                                                                      8.00 am - 1.00 pm Registration open
    12.00 noon – 5.00 pm Paddock Open for Participant Set-up.
    12.00 noon - 5.00 pm Registration open
                                                                      8.00 am Group 1
                                                                                          warm up
                                                                                                         20 min.
    12.00 noon -- 5.00 pm Tech
                                                                      8.20 am Group 2
Friday, September 18
                                                                      8.40 am Group 3
    7.00 am – 5.00 pm Registration open.
                                                                      9.00 am Group 4
    7.00 am - 5 pm Tech Inspection.
                                                                      9.20 am Group 5
12.00 Mandatory drivers meeting
                                                                      9.40 am Group 6
    1.00 pm Race group 1
                                 Untimed Practice 25 min
                                                                      10.00 am Break - BMW hot laps
    1.25 pm Race group 2
                                                                      10.15 am Group 7
    1.50 pm Race group 3
                                                                      10.35 am Group 8
    2.15 pm Race group 4
                                                                      10.55 am Group 9
    2.40 pm Race group 5
                                                                      11.15 am Group 10
                                                                      11.35 am Break - BMW hot laps
    3.05 pm Race group 6
    3.30 pm Race group 7
    3.55 pm Race group 8
                                                                  11.50 am - 12.50 pm Lunch break
    4.20 pm Race group 9
                                                                  12.10 pm - 12.50 pm Pre Grid Ceremonies w/ H T/A on grid
    4.45 pm Race group 10
Saturday, September 19
                                                                      12.50 pm Group 10 HTA Trophy race 25 min
    7.00 am - 4.00pm Registration open.
                                                                      1.15 pm Group 1 Trophy race
    7.00 am - 1.00 PM Tech Inspection.
                                                                      1.40 pm Group 2 Trophy race
    8.00 am Race group 1
                                 Qualifying 1
                                                25 min
                                                                      2.05 pm Group 3 Trophy race
    8.25 am Race group 2
                                                                      2.30 pm Group 4 Trophy race
    8.50 am Race group 3
                                                                      3.00 pm Group 5 Trophy race
    9.15 am Race group 4
                                                                      3.25 pm Group 6 Trophy race
                                                                      3.55 pm Group 7 Trophy race
    9.40 am Race group 5
    10.05 am Break - BMW hot laps
                                                                      4.20 pm Group 8 Trophy race
    10.20 am Race group 6
                                                                      4.45 pm Group 9 Trophy race
    10.45 am Race group 7
                                                                      5.10 pm End of track activities.
    11.10 am Race group 8
    11.35 am Race group 9
12.00-1.00 pm Lunch break and BMW demo laps
    1.00 pm Race group 10
    1.25 pm Race group 1
                                 Qualifying 2
                                                25 min
    1.50 pm Race group 2
    2.15 pm Race group 3
    2.40 pm Race group 4
    3.05 pm Break - BMW hot laps
    3.20 pm Race group 5
    3.45 pm Race group 6
```